# SDR 98ZZZX3061

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8352V
- Make and model: Bbavia 7ECA
- Aircraft serial: 494
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5263L
- Condition: Damaged
- Location: Wing Rear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE WINGS FOR THE UPCOMING WOOD SPAR AD, FOUND SWIRL AREA WHERE THE SPAR HAD BEEN CHEWED BY MICE.  THE AREA HAD BEEN VARNISHED OVER AT THE LAST RECEIVER AND SIGNED OFF.  SUBMITTER RECOMMENDED THAT ACFT WITH WOOD SPARS BE CHECKED CLOSER FOR STORAGE PROBLEM AND BETTER INSPECTION AFTER STORAGE.  THIS DAMAGE NECESSITATED THE REPLACEMENT OF ALL 4 SPARS.
